# SDR DALA14027933315

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 32,231 hours, 4,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, EMERGENCY RESERVOIR ACTUATOR PRESSURE BELOW GREEN ZONE.  REPLACED ACTUATOR EMERGENCY RESERVOIRS.
